Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Manifolds and Differential Geometry

About this Title

Jeffrey M. Lee, Texas Tech University, Lubbock, TX

Publication: Graduate Studies in Mathematics
Publication Year: 2009; Volume 107
ISBNs: 978-0-8218-4815-9 (print); 978-1-4704-1170-1 (online)
MathSciNet review: MR2572292
MSC: Primary 53-01; Secondary 58-01

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter